# SDR 2007UALA01381

- Difficulty date: May 3, 2007
- Submitted: May 4, 2007
- Operation: Air carrier
- Aircraft: N104UA
- Make and model: Boeing 747422
- Aircraft serial: 26902
- Aircraft time: 38,601 hours, 4,721 cycles
- Engine: Pwa PW4056
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Nr 4 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT CORROSION - RIGHT DIAGONAL SIDE BRACE STRUT FITTING LUG BORE AT NR 4 PYLON.  [SUP 05-29-07]  ACCOMPLISHED BORING OF THE STRUT DUAL SIDE BRACE FTG LUG OUTBD HOLE PER COA 899993040 AND SB 747-54A2218 FIG 8. FINAL HOLE SIZE = 2.2450". A/C OK FOR SERVICE.  GALVANIC REACTION & VIBRATION AGGRAVATED BY HIGH TEMP CAUSED DUAL SIDE BRACE HOLE SURFACE DETERIORATION.
